MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER
Catalog Number 383591
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that bd nexiva diffusics 22g x 1.00 in catheter broke / separated after placement it was reported by customer that this pertains to a series safety event involving a patient, during which the catheter broke off while in place.Verbatim: rcc received a complaint via email.Cat# of product being complained: bd383591 description of product: guide flow rate cath 22gax1in nexiva 20ea/bx 4bx/ca lot or s/n: (b)(6) complaint category: fail to function / defective reportable: no incident date: (b)(6) 2026 hospital complaint reference #: details of complaint (reported issue): this complaint pertains to a series safety event involving a patient, during which the catheter broke off while in place.Additional information & photos will be sent via separate email.Complaint noticed: during / after use problem frequency: 1st time patient injury: no qty affected: (b)(4) samples available? no is customer requesting an rga?: no return qty: customer response on (b)(6) 2025.That is correct, the incident date was (b)(6) 2025.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Per additional feedback, this mdr has been corrected to a product problem and si.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of catheter broke/separated after placement was confirmed upon inspection of the sample.Analysis of the sample showed that the reported defect was observed.However, bd was not able to determine the cause of the failure.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Customer response on 06-aug-2025.Yes, in attempts to remove the broken piece of catheeter, multiple diagnostic examinations were completed to visualize and physician intervention took place.

Brand Name
NEXIVA DIFFUSICS
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22693117
Report Number9610847-2025-00237
Device Sequence Number20895751
Product Code FOZ
UDI-Device Identifier00382903835911
UDI-Public(01)00382903835911(11)250117(17)271231(10)5010696
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383591
Device Lot Number5010696
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by ManufacturerNot provided
08/19/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/08/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown